Alert archive / California / Small Craft Advisory for Windses in 2016
Small Craft Advisory for Winds 2, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory for winds at Jun 30, 2016, 8:44 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2016, 8:44 AM PDT (15:44 UTC)
- Expired
- Jul 1, 2016, 3:11 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
821 WHUS76 KEKA 301544 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 AM PDT THU JUN 30 2016 PZZ455-302345- /O.CAN.KEKA.SE.W.0017.000000T0000Z-160630T1600Z/ /O.CON.KEKA.SC.Y.0067.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 844 AM PDT THU JUN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...GUSTS AROUND 35 KT NEAR CAPE MENDOCINO THROUGH FRI. * WAVES...STEEP AND HAZARDOUS THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-302345- /O.CAN.KEKA.SC.Y.0067.000000T0000Z-160701T1200Z/ /O.NEW.KEKA.SI.Y.0002.160630T1544Z-160701T1200Z/ /O.CON.KEKA.SE.W.0017.000000T0000Z-160701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 844 AM PDT THU JUN 30 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...GUSTS TO AROUND 40 KT THIS AFTERNOON AND EVENING NEAR PT ST GEORGE. * WAVES...STEEP AND HAZARDOUS TONIGHT THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-302345- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 844 AM PDT THU JUN 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GALES TODAY THROUGH FRI. MARGINAL GALE CONDITIONS ON SAT. * WAVES...LARGE AND VERY STEEP TODAY THROUGH FRI...THEN STEEP AND HAZARDOUS SAT AND SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-302345- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 AM PDT THU JUN 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GALES TODAY THROUGH FRI. MARGINAL GALE CONDITIONS ON SAT. * WAVES...LARGE AND VERY STEEP TODAY THROUGH FRI...THEN STEEP AND HAZARDOUS SAT AND SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
3 follow-up statements
043 WHUS76 KEKA 302132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT THU JUN 30 2016 PZZ470-010545- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT THU JUN 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GALES THROUGH FRI. MARGINAL GALE CONDITIONS ON SAT. * WAVES...LARGE AND VERY STEEP THROUGH SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-010545- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT THU JUN 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GALES THROUGH FRI. MARGINAL GALE CONDITIONS ON SAT. * WAVES...LARGE AND VERY STEEP THROUGH SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-010545- /O.CON.KEKA.SE.W.0017.000000T0000Z-160701T1200Z/ /O.CON.KEKA.SI.Y.0002.000000T0000Z-160701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 232 PM PDT THU JUN 30 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * WINDS...GUSTS TO AROUND 40 KT THIS EVENING NEAR PT ST GEORGE. * WAVES...STEEP AND HAZARDOUS TONIGHT THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-010545- /O.CON.KEKA.SC.Y.0067.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 PM PDT THU JUN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GUSTS TO AROUND 35 KT NEAR CAPE MENDOCINO THROUGH FRI. * WAVES...STEEP AND HAZARDOUS THROUGH SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
822 WHUS76 KEKA 010330 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 PM PDT THU JUN 30 2016 PZZ470-011130- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 830 PM PDT THU JUN 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GALES THROUGH FRI. MARGINAL GALE CONDITIONS ON SAT. * WAVES...LARGE AND VERY STEEP THROUGH SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-011130- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 PM PDT THU JUN 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GALES THROUGH FRI. MARGINAL GALE CONDITIONS ON SAT. * WAVES...LARGE AND VERY STEEP THROUGH SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-011130- /O.CON.KEKA.SE.W.0017.000000T0000Z-160701T1200Z/ /O.CON.KEKA.SI.Y.0002.000000T0000Z-160701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 830 PM PDT THU JUN 30 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... * WINDS...GUSTS TO AROUND 40 KT THIS EVENING NEAR PT ST GEORGE. * WAVES...STEEP AND HAZARDOUS TONIGHT THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-011130- /O.CON.KEKA.SC.Y.0067.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 830 PM PDT THU JUN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GUSTS TO AROUND 35 KT NEAR CAPE MENDOCINO THROUGH FRI. * WAVES...STEEP AND HAZARDOUS THROUGH SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
797 WHUS76 KEKA 011011 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 AM PDT FRI JUL 1 2016 PZZ450-011815- /O.CAN.KEKA.SI.Y.0002.000000T0000Z-160701T1200Z/ /O.EXB.KEKA.SC.Y.0067.000000T0000Z-160702T1000Z/ /O.CON.KEKA.SE.W.0017.000000T0000Z-160701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 311 AM PDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. * WINDS...NORTH 10 TO 25 KT. GUSTS TO AROUND 35 KT THIS AFTERNOON AND EVENING NEAR PT ST GEORGE. * WAVES...NW 10 FT AT 9 SECONDS. THESE WAVES WILL SLOWLY DIMINISH THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011815- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 AM PDT FRI JUL 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...N 30 TO 35 KT WITH GUSTS TO 40 KT. WINDS WILL DIMINISH TO 25 TO 30 KT WITH GUSTS TO 35 KT ON LATE FRIDAY NIGHT AND SATURDAY. * WAVES...N 13 TO 15 FEET AT 8 TO 10 SECONDS. THESE WILL START TO DIMINISH TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-011815- /O.CON.KEKA.GL.W.0042.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 AM PDT FRI JUL 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...N 30 TO 35 KT WITH GUSTS TO 40 KT. WINDS WILL DIMINISH TO 25 TO 30 KT WITH GUSTS TO 35 KT ON LATE FRIDAY NIGHT AND SATURDAY. * WAVES...N 13 TO 15 FEET AT 8 TO 10 SECONDS. THESE WILL START TO DIMINISH TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ455-011815- /O.CON.KEKA.SC.Y.0067.000000T0000Z-160703T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 311 AM PDT FRI JUL 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WINDS...GUSTS TO AROUND 35 KT NEAR CAPE MENDOCINO THROUGH FRI. * WAVES...NW 10 FT AT 9 SECONDS. THESE WAVES WILL SLOWLY DIMINISH THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory for winds went out at Jun 30, 4:51 AM PDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 30, 4:51 AM PDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Eureka CA
451 AM PDT THU JUN 30 2016
.SYNOPSIS...High pressure aloft will prolong hot and dry weather
over the next several days. Interior temperatures will range from
near to above normal values for this time of year. Coastal
temperatures will remain more seasonal with morning cloudiness and
afternoon clearing.
&&
.DISCUSSION...Little changes in the weather pattern means conditions
today should be similar to yesterday with hot temperatures across
the interior and coastal cloudiness scattering away into the
afternoon. Some interior valleys should again reach temperatures in
the triple digits as strong high pressure remains stubbornly
stationed overhead. Coastal temperatures, on the other hand, will
remain more seasonal. A weak wave in the upper flow should ignite
some cumulus clouds over inland mountains today with a slight
possibility for an isolated shower and a rumble of thunder.
Sufficient CAPE and negative LI's will be conducive for convective
development with mid level lapse rates actually looking pretty
decent. That said, the forcing will be weak and overall confidence
in thunderstorms is low so slight chances will suffice for this
afternoon.
The Global 5-wave model suggests that the upper flow will become
more zonal this weekend as a trough juts downward from the Gulf of
Alaska and dives over the NE Pacific Ocean by next week.
Meaning...daytime temperatures will gradually fall to near normal
values starting this weekend into next week. Sometimes under this
pattern we can see monsoonal moisture directed into south/central
California but it is too early to tell if this will have any
significant impacts on northern California. Overall expect warm
and dry weather to continue into next week with coastal cloudiness
scattering each afternoon. /KML
&&
.AVIATION...Low clouds have re-formed along the Redwood coast from
near Crescent City to Cape Mendocino. Clouds appear to be rather
thick around KACV where overcast conditions have been reported
through the night and ceiling heights have lowered from around 1500
ft in the early evening to 600 ft at this writing. Ceilings at KCEC
have been more problematic as they are on the N edge of the cloud
bank and are likely experiencing some downsloping above the surface.
Conditions are expected to improve at both these airports...first at
KCEC (which will fluctuate between scattered and broken), then at
KACV as diurnal mixing increases. VFR conditions are expected to
persist at KUKI. Winds will be light inland, but gusts to 15 knots
are expected during the afternoon at KACV and up to 25 knots at
KCEC. /SEC
&&
.MARINE...A high pressure ridge over the E Pacific will shift very
slowly westward over the next few days. As a result, the pressure
gradient between it and an inland thermal trough will gradually
relax. However, in the short term, northerly gales will continue
over the offshore waters with occasional gale force gusts over the
near shore waters. Winds near and downwind from points and capes
will likely be a bit higher...perhaps near sustained gale force.
This will be particularly true in the evenings thru the early
overnight when the gradient wind is typically at its strongest.
Headlines have remained unchanged, with a gale warning for the
offshore waters through Saturday evening. A small craft advisory
will continue for the near shore waters through late tonight N of
Cape Mendocino and through Saturday evening south of the cape. A
hazardous seas warning will continue S of the cape through mid-
morning. The oncoming shift will need to evaluate this for a
possible time extension. The hazardous seas warning for the N near
shore waters continues through late tonight. Winds will continue to
gradually subside through the period, but small craft advisories
may be needed offshore well into the coming week. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 5 AM PDT Friday FOR PZZ450.
Hazardous Seas Warning until 5 AM PDT Friday FOR PZZ450.
Gale Warning until 9 PM PDT Saturday FOR PZZ470.
Small Craft Advisory until 9 PM PDT Saturday FOR PZZ455.
Hazardous Seas Warning until 9 AM PDT this morning FOR PZZ455.
Gale Warning until 9 PM PDT Saturday FOR PZZ475.
&&
Visit us at http://WWW.WEATHER.GOV/EUREKA
Follow us on facebook and twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jun 30, 3:19 AM PDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 319 AM PDT THU JUN 30 2016 CAZ101>113-011030- COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST- SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY- MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR- NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR- SOUTHEASTERN MENDOCINO INTERIOR- 319 AM PDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisory for Windses in California, 2016Every small craft advisory for winds in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.